Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Springfield, MO

April 3, 2014Maries County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 5:47 PM CDT for Maries County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 5:47 PM CDT (22:47 UTC)
Expired
Apr 3, 2014, 6:30 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Maries County, MO

The radar

The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:15 PM CDTTSTM WND DMG6 Ese Saint Elizabeth, MOLARGE TREE DOWN ACROSS HIGHWAY 133 JUST SOUTH OF THE VAN CLEVE AREA.
Apr 3, 6:15 PM CDTTSTM WND DMG6 W Vienna, MOLARGE TREE DOWN ACROSS HIGHWAY 133 JUST SOUTH OF THE VAN CLEVE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS53 KSGF 032247
SVRSGF
MOC125-032330-
/O.NEW.KSGF.SV.W.0052.140403T2247Z-140403T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 630 PM CDT

* AT 545 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 14 MILES NORTHWEST OF VIENNA TO 18 MILES SOUTHWEST
  OF VIENNA...AND MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BRINKTOWN AROUND 555 PM CDT.
  VIENNA AROUND 605 PM CDT.
  BELLE AROUND 610 PM CDT.
  VICHY AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3825 9163 3806 9163 3807 9215 3830 9218
      3830 9164
TIME...MOT...LOC 2247Z 314DEG 37KT 3830 9214 3802 9220

HAIL...1.25IN
WIND...70MPH

$$

DSA
2 follow-up statements
616 
WWUS53 KSGF 032306
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT THU APR 3 2014

MOC125-032330-
/O.CON.KSGF.SV.W.0052.000000T0000Z-140403T2330Z/
MARIES MO-
606 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MARIES
COUNTY UNTIL 630 PM CDT...

AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF VIENNA...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VIENNA AROUND 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3806 9174 3807 9212 3830 9212 3830 9206
TIME...MOT...LOC 2306Z 270DEG 31KT 3823 9203

HAIL...1.00IN
WIND...60MPH

$$
388 
WWUS53 KSGF 032320
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT THU APR 3 2014

MOC125-032331-
/O.EXP.KSGF.SV.W.0052.000000T0000Z-140403T2330Z/
MARIES MO-
620 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARIES COUNTY WILL
EXPIRE AT 630 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3806 9174 3807 9212 3830 9212 3830 9206
TIME...MOT...LOC 2321Z 270DEG 31KT 3823 9186

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:37 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 3, 2:37 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT Thu Apr 3 2014

...Episode of Severe Thunderstorms to Continue this Afternoon and
Evening...

.MESOSCALE DISCUSSION...
Issued at 240 PM CDT THU APR 3 2014

The storms that developed this morning continue to track northeast
into central Missouri this afternoon. Instability and shear remain
high enough that supercells are occurring. The main risk with this
activity will be hail to the size of golf balls, with a limited
tornado risk. These storms will continue to pose a severe risk
through the afternoon hours and will push north of the area by
late this afternoon.

A dry line is pushing into extreme southeastern Kansas and eastern
Oklahoma this afternoon and storms are starting to develop along
this boundary. MLCAPE values of greater than 2000 J/kg and deep
layer shear will support these storms becoming supercells. Steep
mid level lapse rates will support a large hail risk with hail to
the size of tennis balls possible. Currently, surface winds are
veered and low level shear weak, but with strong low level CAPE values
there is still a tornado risk level. There are questions on if the
low level shear can increase late this afternoon into this
evening. With surface winds veering, will limit low level shear. If
surface winds can back, then this will increase the tornado potential.

Clouds are thinning quickly behind the current convection over
central Missouri and temperatures are warming into the 70s as
dewpoints increase into the middle 60s. Feeling that there will
be enough recovery ahead of the cold front for additional severe
risk across the eastern Ozarks. The cold front will begin to
increase its movement to the east this afternoon and the storms
are expected to form into a line near the highway 65 corridor or
east this evening, then sweep off to the east through the rest of
the evening. Winds in excess of 70 mph and embedded tornadoes will
be possible within any line or line segments this evening. This
activity will end from west to east this evening exiting the area
around midnight.

&&

.SHORT TERM...(This Evening through Tonight)
Issued at 240 PM CDT THU APR 3 2014

A cold front is pushing into the area. An area of convection that
developed this morning is pushing across central Missouri this
afternoon and will push out of the area by the late afternoon
hours. The cold front is pushing into the western portions of the
forecast area and additional storms are starting to develop across
extreme southeastern Kansas into eastern Oklahoma. The atmosphere
is becoming unstable ahead of the front and deep layer shear will
support supercells. These storms will track east across the area
and form into a line of storms near the Highway 65 corridor and
will then sweep through the rest of the area and exit to the west
near midnight. Please refer to the Mesoscale discussion above for
more details on the severe potential this afternoon and evening.

Surface high pressure and a cooler airmass will begin to build into
the region.

.LONG TERM...(Friday Night through Thursday)
Issued at 240 PM CDT THU APR 3 2014

Cooler conditions will spread into the area behind this system
Friday into the weekend. Lows will likely drop to near the
freezing mark Friday night into Saturday. A couple of upper level
disturbances will track through the area late this weekend into
the middle of next week which will bring some chances for light
rain and keep the cool conditions in place across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1234 PM CDT THU APR 3 2014

Windy conditions exist out ahead of the approaching cold front.
Strong to occasionally severe thunderstorms have developed over
the past couple of hours in the warm sector. Conditions are
generally VFR falling to MVFR near the thunderstorms.

These conditions will continue through the afternoon into the
evening with the approach of the cold front. Stronger storms could
produce large hail and winds in excess of 50 kts.

Front is expected to move through the aerodromes after 02z. As the
front passes...winds will veer to a west to northwest direction
and diminish slightly. In addition...expect MVFR ceilings between
06-14z. After 14z...ceilings should improve to VFR with winds
increasing and becoming gusty from the northwest.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Gaede
Hazardous weather outlook, Apr 3, 2:12 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT THU APR 3 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
212 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SOUTHERLY NON-THUNDERSTORM WIND GUSTS TO AROUND 30 MPH ARE
  EXPECTED TO CONTINUE THIS AFTERNOON AHEAD OF A COLD FRONT.

  THUNDERSTORMS CONTINUE TO DEVELOP AND PUSH NORTH ACROSS AREAS
  NORTH OF INTERSTATE 44 AND EAST OF HIGHWAY 65. THIS ACTIVITY
  WILL CONTINUE TO TRACK NORTHEAST ACROSS CENTRAL MISSOURI PUSHING
  OUT OF THE AREA LATE THIS AFTERNOON. THESE STORMS WILL CONTAIN A
  THREAT FOR HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS...AND
  A LIMITED RISK FOR TORNADOES.

  SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP
  BY MID AFTERNOON HOURS ALONG A COLD FRONT AND DRY LINE
  ACROSS FAR EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN
  TRACK INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS
  EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE
  OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. INDICATIONS
  ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE FROM LATE
  THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST OF THE
  HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES. THIS MAY
  INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES.

  FROM EARLY TO MID EVENING...STORMS ARE THEN EXPECTED TO START
  CONGEALING INTO A LINE OR BROKEN LINE. THIS TRANSITION IS
  EXPECTED TO OCCUR ALONG OR JUST TO THE EAST OF THE HIGHWAY 65
  CORRIDOR. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT
  LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED
  TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS
  THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS
  LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS
  BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS
  ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE
  WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED
  AS MUCH RAINFALL OVER THE PAST 48 HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
  EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 3, 4:30 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             LOWRY CITY              38.14N 93.73W
04/03/2014  M1.75 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

JCOLUCCI
Local storm report, Apr 3, 4:31 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 N CROSS TIMBERS       38.04N 93.23W
04/03/2014  M1.75 INCH       HICKORY            MO   EMERGENCY MNGR

&&

JCOLUCCI
Local storm report, Apr 3, 4:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             8 NE EDWARDS            38.22N 93.07W
04/03/2014  E1.25 INCH       CAMDEN             MO   PUBLIC

&&

JCOLUCCI
Local storm report, Apr 3, 4:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     FUNNEL CLOUD     LAURIE                  38.20N 92.83W
04/03/2014                   MORGAN             MO   LAW ENFORCEMENT

&&

MTERRY
Local storm report, Apr 3, 5:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     2 N CROSS TIMBERS       38.05N 93.23W
04/03/2014                   HICKORY            MO   TRAINED SPOTTER

            1-2 FOOT TREE LIMBS DOWN.

0500 PM     HAIL             LOWRY CITY              38.14N 93.73W
04/03/2014  E1.75 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

            HAIL COVERING GROUND.

&&

MTERRY
Local storm report, Apr 3, 5:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     FUNNEL CLOUD     2 SW BAGNELL            38.21N 92.63W
04/03/2014                   MILLER             MO   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED AND DISSIPATED NEAR BAGNELL DAM.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:03 AM CDTAreal Flood AdvisorySGFBenton, Morgan, St. Clair6 hr
Apr 3, 4:51 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan5 hr
Apr 3, 8:34 AM CDTSpecial Weather StatementSGFMorgan26 min
Apr 3, 9:47 AM CDTSpecial Weather StatementSGFBarry, Stone28 min
Apr 3, 9:55 AM CDTAreal Flood WarningSGFBenton, Miller, Morgan8 hr
Apr 3, 9:55 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney50 min
Apr 3, 10:42 AM CDTSpecial Weather StatementSGFChristian33 min
Apr 3, 10:43 AM CDTSpecial Weather StatementSGFStone32 min
Apr 3, 10:47 AM CDTSpecial Weather StatementSGFTaney28 min
Apr 3, 10:54 AM CDTSevere Thunderstorm WarningSGFOzark, Stone, Taney51 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk35 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright50 min
Apr 3, 11:13 AM CDTSpecial Weather StatementSGFCedar32 min
Apr 3, 11:27 AM CDTSevere Thunderstorm WarningSGFCedar, Polk48 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningSGFCedar52 min
Apr 3, 11:40 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas50 min
Apr 3, 11:47 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede43 min
Apr 3, 11:50 AM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright40 min
Apr 3, 12:08 PM CDTTornado WarningSGFHickory, Polk37 min
Apr 3, 12:17 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk43 min
Apr 3, 12:32 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Apr 3, 12:35 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan40 min
Apr 3, 12:40 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade50 min
Apr 3, 12:46 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski44 min
Apr 3, 12:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller52 min
Apr 3, 1:08 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Polk52 min
Apr 3, 1:10 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan50 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory39 min
Apr 3, 1:21 PM CDTTornado WarningSGFDallas, Hickory, Polk24 min
Apr 3, 1:35 PM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Apr 3, 1:46 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Apr 3, 1:47 PM CDTTornado WarningSGFCamden, Dallas, Hickory28 min
Apr 3, 1:49 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Apr 3, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair45 min
Apr 3, 2:58 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningSGFJasper31 min
Apr 3, 3:12 PM CDTSpecial Weather StatementSGFBarton33 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 3, 3:49 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon56 min
Apr 3, 4:01 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Apr 3, 4:10 PM CDTTornado WarningSGFBenton, Hickory35 min
Apr 3, 4:32 PM CDTTornado WarningSGFBenton, Camden, Miller, Morgan28 min
Apr 3, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
Apr 3, 5:00 PM CDTTornado WarningSGFCamden, Miller, Morgan30 min
Apr 3, 5:12 PM CDTFlash Flood WarningSGFSt. Clair4 hr
Apr 3, 5:12 PM CDTSevere Thunderstorm WarningSGFBenton48 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 3, 5:31 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Stone44 min
Apr 3, 6:10 PM CDTSevere Thunderstorm WarningSGFMaries50 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningSGFBarry, Stone48 min
Apr 3, 6:32 PM CDTSpecial Weather StatementSGFMaries28 min
Apr 3, 6:35 PM CDTSpecial Weather StatementSGFWebster25 min
Apr 3, 6:37 PM CDTSpecial Weather StatementSGFLaclede38 min
Apr 3, 6:45 PM CDTSevere Thunderstorm WarningSGFMaries45 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningSGFGreene, Webster29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.